MathSciNet Relay Station
MathSciNet bibliographic data
MR1659156 (2000a:62125) 62H11 (62G15 62G20 62H15)
Hendriks, Harrie; Landsman, Zinoviy Mean location and sample mean location on manifolds: asymptotics, tests, confidence regions. J. Multivariate Anal. 67 (1998), no. 2, 227–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement